# SDR MWEA020667

- Difficulty date: October 30, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 49,536 hours, 33,321 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 99193115
- Condition: Chafed
- Location: #4 Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT #4 DRIVE ARM ATTACH BOLT CHAFING INBOARD RIB.  --  REMOVED SLAT TRACK DOOR, BLENDED OUT DAMAGE AREA AND INSTALLED SLAT DRIVE DOOR.
